MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PFLEX, 20G 10CM FULL W/O GIVA (POWERGLIDE PRO); INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS DOT PFLEX, 20G 10CM FULL W/O GIVA (POWERGLIDE PRO); INTRAVASCULAR CATHETER
Model Number F220101
Health Effect - Clinical Code Pain (1994)
Date of Event 08/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebs2358 showed no other similar product complaint(s) from this lot number.Device not returned, at this time.
 
Event or Problem Description
It was reported by the sales rep that the nurse inserted the midline in the left upper arm of the patient, the patient began complaining of pain so the nurse tried to remove the device without success.A second member of their team attempted to remove the device was unsuccessful.Interventional radiology had to remove the device.The device was successfully removed and secured.No patient injury was reported.

Brand Name
DOT PFLEX, 20G 10CM FULL W/O GIVA (POWERGLIDE PRO)
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6835060
Report Number3006260740-2017-01466
Device Sequence Number68150
Product Code FOZ
UDI-Device Identifier00801741110689
UDI-Public(01)00801741110689
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model NumberF220101
Device Catalogue NumberF220101
Device Lot NumberREBS2358
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1